# SDR LR7A2024031603364

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,477 hours, 9,919 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 8546M1
- Part serial: 10437
- Condition: Failed
- Location: Te Flaps
- Component: Flap Assy, Lkheed
- Component part number: 37051619
- Stage of operation: TX
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI-OUT FOR A SCHEDULED FLIGHT: LEFT HAND OUTBOARD FLAP STUCK AT APPROXIMATELY 10%. SPLIT FLAP INDICATED.  / REMOVED AND REPLACE LH OUTBOARD FLAP JACK SCREWS #1 & #2 IAW SMP581 CH.27 FIG.27-50-11 & HN2751. REMOVED AND REPLACED LH OUTBOARD FLAP ASSY, RIG AND OPS CHECK IAW SMP581 27-50-14.  / LOG PAGE #53354
